MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); No Code Available (3191)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time most likely underlying root cause: mlc-18- user has high glucose value test strip (b)(4).Note: manufacturer contacted customer on 3/14/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer states that he was hospitalized on (b)(6) 2018 for hyperglycemia.Was treated with iv insulin.Customer is not sure of what his actual blood glucose result was at the hospital.Customer was discharged on (b)(6) 2018.He is no longer experiencing symptoms.Customer states he does not need a replacement for he believes his meter is reading accurately.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained of 574 mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of slurred speech.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of 574 mg/dl using true track meter.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer called in for assistance running a blood test.Customer reported symptoms of slurred speech.Upon blood test customer read reading of 574 mg/dl fasting.Customer was not able to continue the call.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7391971
Report Number1000113657-2018-00391
Device Sequence Number1095182
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5212
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;